# SDR AU990540

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Stbros SD360
- Engine: Pwa PT6A67R
- Propeller: Hartzl HCA6A3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: E, X, J
- Precautionary procedure: A

## Discrepancy

(AUS) LT ENGINE FAILURE.  SUSPECT BEARING FAILURE.
